Pa Patient Saf Advis 2010 Sep;7(3):112.
Correction: Medication Errors: Significance of Accurate Patient Weights

Medication errors: significance of accurate patient weights. Pa Patient Saf Advis 2009 Mar;6(1):10-5.

This article contained incorrect answer choices in question one of the self-assessment questions on page 15. The answer choices should include the following: (a) dobutamine, (b) acetaminophen, (c) heparin, and (d) cefazolin. This correction has been made to the online article. The editor regrets the error.

PSA LOGO

The Pennsylvania Patient Safety Advisory may be reprinted and distributed without restriction, provided it is printed or distributed in its entirety and without alteration. Individual articles may be reprinted in their entirety and without alteration, provided the source is clearly attributed.

Current and previous issues are available online at http://patientsafety.pa.gov.

©2019 Pennsylvania Patient Safety Authority